# SDR REXA2015063000652

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK CARD 26004 MAIN CABIN OVERWING EMER LIGHTING INOPERATIVE.  PERFORMED TROUBLESHOOTING IAW WM 33-50-01 & SSM 33-50-00.  DISCOVERED CONNECTOR P377 J377 DISCONNECTED AT FS 661-48 REQUIRED.  R & R BATTERY PACK AT PS 43 LOCATION IAW AMM 33-51-17-000-801-A02 & 33-51-17-400-801-A02.  PERFORMED OPERATIONS CHECK OF THE EMER SYS IAW AMM 33-51-00-710-802-A03.  OPERATIONS TESTED GOOD.  PERFORMED OPERATIONS CHECK OF THE EMER POWER SUPPLY UNIT IAW AMM 33-51-17-710-801-A02.  OPERATIONS TESTED GOOD.
